Testis and epididymis
Non-neoplastic testicular lesions
Reviewer: Sean Williamson, M.D. (see Reviewers page)
Revised: 20 April 2013, last major update December 2012
Copyright: (c) 2002-2013, PathologyOutlines.com, Inc.
- Dose related changes to seminiferous tubules occur due to alkylating agents, may cause germ cell aplasia
- After cyclophosphamide, patients become azoospermic until 15-49 months after therapy ceases; spermatogenesis may not return in some with germ cell aplasia
- Tubules are also damaged by methotrexate for psoriasis, Ara-C for ALL, DBCP exposure in petrochemical workers
End of Testis and epididymis > Non-neoplastic testicular lesions > Chemotherapy effect
This information is intended for physicians and related personnel, who understand that medical information is often imperfect, and must be interpreted in the context of a patient's clinical data using reasonable medical judgment. This website should not be used as a substitute for the advice of a licensed physician.
All information on this website is protected by copyright of PathologyOutlines.com, Inc. Information from third parties may also be protected by copyright. Please contact us at copyrightPathOut@gmail.com
with any questions (click here for other